# SDR UIEA201912116047

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,175 hours, 19,718 cycles
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU AUTO-SHUTDOWN DUE TO LOW OIL.( UPON INVESTIGATION, FOUND LOOSE B-NUT LEAKING OIL. TIGHTENED B-NUT IAW B767 AMM 20-11-00. OPS CHECK OF APU IAW B767 AMM 49-11-00, OPS CHECK GOOD AND NO LEAKS FOUND. (NOTE: SERVICED APU WITH 03 QTS OF OIL).  (NOTE 2 - APU COLD SOAK START NOT REQUIRED DUE STARTING CKT OK. APU STARTING OPERATION OK)  )
